Title: A goodness-of-fit for Pareto-type behaviour
Authors: Goegebeur, Yuri #
Issue Date: 2004
Host Document: Insurance: Mathematics and Economics vol:37 issue:2 pages:153-153
Conference: 8th International congress on insurance: mathematics & economics (IME2004) location:Rome, Italy date:14-16 June 2004
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IC
Appears in Collections:Quantitative Psychology and Individual Differences
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.